Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Copper T inserted, frequent urine infections, using ciprolet tablets

i have got the copper T inserted in June 2011 . from then i am getting frequent urine infections . from November i am using ciprolet tablets for this infections. if i don t use this tablets i have to go to frequent urine which is causing big problem .there is also pain in the track . what do you suggest now ...please help
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If you are facing infection after using IUCD then you shoud use other methods of contraception (oral contraceptive pill better for you ).
So kindly consult gynecology clinic for removal and starting of other methods of contraception .
Hope this ll help

Thanks n regards
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor